# SDR IPXA10562773

- Difficulty date: September 4, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 297.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, STIFFENER UPPER SURFACE AT CREW ENTRY DOOR LOWER SILL HAS MECHANICAL DAMAGE AT BS 297.5, LBL 63, WL 215.  REPLACED STIFFENER (INNER CHORD ANGLE) IAW SRM 53-10-15-1A1, SRM 51-40-02-0G, DWG 141N8326 SHT 8, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-20-01-0G, SOPM 20-41-02, AMM 51-31-01-2.
